# SDR UALA2011102105693

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 63,278 hours, 23,298 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A18007
- Part serial: 12767
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NON LOCKING REVERSER ACTUATOR ON TOP, OTBD IS LEAKING 60 DROPS PER MINUTE. REMOVED AND INSTALLED NEW ACTUATOR IAW AMM.
